15 doctors weighed in:

I've been bleeding for off and on for 3months, while I was on the depo, im no longer on it's and each time my husband and I had intercourse I bleed. ?

15 doctors weighed in
10 doctors agree

In brief: See your Dr

Persistant bleeding is a problem, & bleeding after sex, called post-coital bleeding, can be a sign of problems.
You need to see your dr & get a pelvic exam.

In brief: See your Dr

Persistant bleeding is a problem, & bleeding after sex, called post-coital bleeding, can be a sign of problems.
You need to see your dr & get a pelvic exam.
Dr. Kitturah Schomberg-Klaiss
Dr. Kitturah Schomberg-Klaiss
Thank
Dr. Sheila Goodman
Obstetrics & Gynecology
2 doctors agree

In brief: Could still be Depo

Effects of depo can last for up to 12 months.
Bleeding after sex can be related abnormal hormonal bleeding but it can also be related to infections or precancerous changes in the uterus or cervix. You need to see your doctor.

In brief: Could still be Depo

Effects of depo can last for up to 12 months.
Bleeding after sex can be related abnormal hormonal bleeding but it can also be related to infections or precancerous changes in the uterus or cervix. You need to see your doctor.
Dr. Sheila Goodman
Dr. Sheila Goodman
Thank
Dr. Scott Beard
Obstetrics & Gynecology - Urogynecology
1 doctor agrees

In brief: Agree

Depo can cause long lasting effects, the lining tends to be thin so a course of estrogen for a week may bring resolution quicker, but see your doctor.

In brief: Agree

Depo can cause long lasting effects, the lining tends to be thin so a course of estrogen for a week may bring resolution quicker, but see your doctor.
Dr. Scott Beard
Dr. Scott Beard
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors